# SDR AALA201606109012

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 50,246 hours, 21,576 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901008700000
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE; FLIGHT CREW REPORTED A ECAM LOST GREEN SYS HYDRAULIC FLUID AND GREEN SYS LOW PRESSURE MESSAGES WITH AN ASSOCIATED HYDRAULIC ODOR IN THE CABIN.  THE FLIGHT CREW DECLARED AND EMERGENCY WHEN LANDING.  MAINTENANCE FOUND GREEN SYS HYDRAULIC PRESSURE LINE IN THE PYLON CHAFED AND LEAKING JUST FORWARD OF THE FORWARD FIRE BOTTLE AND REPLACED IT IAW AMM 29-11-49-000-13-A.  A SATISFACTORY LEAK AND OPS CHECK WAS ACCOMPLISHED.  SECTIONS 4 AND 5 UPDATED.
